# SDR HEED064642

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 8144002241B
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVERY LIGHT FLASHED, UNIT WENT OFF CAME BACK ON WITH NO MEMORY.  REPLACED UNIT.
